# SDR CA090119014

- Difficulty date: January 16, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 40,991 hours
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drum
- Part number: 652459310
- Condition: Frozen
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO YYZ WHEN FLAPS 30 WAS SELECTED NEEDLES REMAINED IN FLAPS 25 POSITION BAND.  "TO LOW FLAPS" AURAL WARNING SOUNDED.  MISSED APPROACH WAS EXECUTED. RECTIFICATION TROUBLESHOOTING CARRIED OUT AS PER MM 27-51-000-5. UNABLE TO FAULT. SUSPECT FROZEN DRUM AND CABLES. HEAT APPLIED AND LUBED DRUM AND CABLES GROUND CHECKED SERVICEABLE.
